A. G. Lunc. Mnogopolúsniki, sodéržaščié zamykaúščié kontakty vnutrénnih rélé . Doklady Akadémii Nauk SSSR, vol. 165 , pp. 47–50 [Book Review]

Journal of Symbolic Logic 31 (4):664-664 (1966)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,694

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2014-03-30

Downloads
10 (#906,681)

6 months
1 (#388,311)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references

Citations of this work

No citations found.

Add more citations

Similar books and articles

Doklady Akademii Nauk SSSR.[author unknown] - 1964 - Journal of Symbolic Logic 29 (2):98-100.
Doklady Akademii Nauk SSSR.Zoltan T. Balogh - 2001 - Bulletin of Symbolic Logic 7 (4):536-537.
Review: B. A. Trahtenbrot, Doklady akademii nauk SSSR. [REVIEW]Jiri Becvar - 1964 - Journal of Symbolic Logic 29 (2):98-100.